Undecidability of the equivalence of finite substitutions on regular language
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications (1999)
- Volume: 33, Issue: 2, page 117-124
- ISSN: 0988-3754
Access Full Article
topHow to cite
topReferences
top- [1] V. Halava and T. Harju, Undecidability in integer weighted finite automata. Fund. Inform., to appear. Zbl0935.68060MR1718120
- [2] J. Karhumäki, Equations over finite sets of words and equivalence problems in automata theory. Theoret. Comput. Sci. 108 (1993) 103-118. Zbl0787.20035MR1203824
- [3] L. P. Lisovik, An undecidable problem for countable Markov chains. Cybernetics 27 (1991) 163-169. Zbl0800.68581MR1123181
- [4] L. P. Lisovik, Nondeterministic systems and finite substitutions on regular language. Bull. European Assoc. Theoret. Comput. Sci. (1997) 156-160. Zbl0886.68089MR1621600
- [5] P. Turakainen, The undecidability of some equivalence problems concerning ngsm's and finite substitutions. Theoret. Comput. Sci. 174 (1997) 269-274. Zbl0908.68098MR1439242